| Catalog Number |
A4208-24 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/07/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The anesthetic is a supplied item and the complaint notification was forwarded to the supplier.Batch record review performed by the supplier for bupivacaine lot # 501113a revealed no discrepancies that may have contributed to a complaint of this nature.Retained file samples were tested for product potency.The results of potency testing met specification.Possible causes of lack of effect may be administration technique or patient anatomical variations, including pathological or psychological factors.As no needle was returned, the potential needle issues could not be investigated the complaint could not be confirmed.
Event or Problem Description
It was reported that during use of a portex® spinal anesthesia tray there was an issue with the effect of the block; thought to be due to the drug marcaine or the spinal needle distorted internally.